# SDR DALA2024121611727

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 32,161 hours, 19,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND BULKHEAD FRAME SETTLEMENT BTW STA 500I S18L TO S18R APPROX. C1. BULKHEAD FRAME SETTLEMENT BTW STA 500I S26L TO S26R WAS FABRICATED PER DGW 143A9485 REV. B AND REPLACED PER B737-800 SRM 51-40-02-0G PAR 4.B / B737-800 SRM 51-40-02-0G.
